# SDR AALA202509157590

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 77,486 hours, 30,140 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Loose
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TOP LATCH OF FLIGHT DECK DOOR WOULDN'T OPEN AT ALTITUDE. OPENED ON THE GROUND BUT BARELY. APPEARS TO NEED AN ADJUSTMENT. MAINTENANCE TIGHTENED AND LUBRICATED LATCH MECHANISM PER AMM 52-50-00.
